Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have light-headedness, abdomen discomfort, diarrhea. Have high WBC count. Taking antibiotics. What to do?

My husband is 30 years old, 5'6", 185lbs. For the past 4 months he has had an elevated white blood cell count. He has been on several different antibiotics and had a few blood tests, but they have no idea what is causing this. This entire time, he has been experiencing "light-headedness", abdomen discomfort, some fatigue, occasional diarrhea, and just generally hasn't felt like himself. Any thoughts on what this might be? His teeth are in pretty bad shape, yet he doesn't have toothache pain. Could it be infections in his mouth (that aren't terribly painful) that may be causing this?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response

As you have mentioned WBC count of your husband is high was there any test to rule out leukemia was done or not.Symptoms which you have mentioned indicates he may be suffering from leukemia.Go for CBC with Peripheral smear examination and Bone marrow aspiration with immunophenotyping. ( FISH ) to rule out leukemia..
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor